Please use this identifier to cite or link to this item:
Title: Modified Kirchhoff flow with a partially penetrable obstacle and its application to the efficiency of free flow turbines
Authors: Gorban', A
Braverman, M
Silantyev, V
First Published: 2002
Citation: MATHEMATICAL AND COMPUTER MODELLING, 2002, 35 (13), pp. 1371-1375
DOI Link: 10.1016/S0895-7177(02)00090-0
ISSN: 0895-7177
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.